# SDR ASAA0772238

- Difficulty date: November 10, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N648AS
- Make and model: Boeing 737790
- Aircraft serial: 30662
- Aircraft time: 16,076 hours, 6,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A75023
- Condition: Corroded
- Location: Bs 227-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LT ZEE CHANNEL BS 847 TO 727 LBL 21 IS CORRODED.  AFT CARGO LT ZEE CHANNEL BS 727 TO 847 LBL 21 REPAIRED IAW B737 700 SRM 53-00-53 REPAIR 5.
